Enveloping norms of regularly P-operators in Banach lattices

Alpay, Safak
Emelyanov, Eduard
Gorokhova, Svetlana
The span of positive linear operators belonging to an operator linear class P and acting between Banach lattices is rarely a Banach space under the operator norm. We investigate the enveloping norm ‖S‖r-P=inf{‖T‖:±S≤T∈P} on span(P+(E,F)) that is complete under rather mild assumptions on P.
Citation Formats
S. Alpay, E. Emelyanov, and S. Gorokhova, “Enveloping norms of regularly P-operators in Banach lattices,” Positivity, vol. 28, no. 3, pp. 0–0, 2024, Accessed: 00, 2024. [Online]. Available: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85192998573&origin=inward.